Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Mappings into hyperbolic spaces


Author: Myung H. Kwack
Journal: Bull. Amer. Math. Soc. 79 (1973), 695-697
MSC (1970): Primary 32A10, 32H20
DOI: https://doi.org/10.1090/S0002-9904-1973-13265-3
MathSciNet review: 0320369
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Fujimoto, On holomorphic maps into a taut complex space, Nagoya Math. J. 46 (1972), 49-61. MR 310274
  • 2. P. Griffiths, Two theorems on extensions of holomorphic mappings, Invent. Math. 14 (1971), 27-62. MR 293123
  • 3. P. Kiernan, Extensions of holomorphic maps, Trans. Amer. Math. Soc. (to appear). MR 318519
  • 4. P. Kiernan, Hyperbolically imbedded spaces and the big Picard theorem, Math. Ann. (to appear). MR 372260
  • 5. S. Kobayashi, Hyperbolic manifolds and holomorphic mappings, Pure and Applied Math., 2. Marcel Dekker, Inc., 1970. MR43 #3503. MR 277770
  • 6. M. Kwack, Generalization of the big Picard theorem, Ann. of Math. (2) 90 (1969), 9-22. MR 39 #4445. MR 243121
  • 7. R. Remmert, Holomorphe und meromorphe abbildungen komplexes raüme, Math, of Ann. 133(1957), 328-370. MR 19, 1193. MR 92996
  • 8. G. Stolzenberg, Volumes, limits, and extensions of analytic varieties, Lecture Notes No. 19, Berlin-Heidelberg-New York, Springer, 1966. MR 34 #6156. MR 206337

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 32A10, 32H20

Retrieve articles in all journals with MSC (1970): 32A10, 32H20


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13265-3

American Mathematical Society